# SDR DHL2004802008

- Difficulty date: December 29, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H2024B
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"DOORS NOT LATCHED" AND "RIGHT DOOR UNSAFE" LIGHTS ILLUMINATED EN ROUTE.  ABNORMAL PROCEDURE COMPLETED.  REMOVED AND REPLACED LEFT GEAR DOOR UPLATCH SWITCH AND CLEANED AND RESEATED RT SIDE SWITCH IAW DC-8 M/M 32-31-4 AND 32-10-0.  CK'S NORMAL. P/N: H20-24B.
